Electron. J. Diff. Eqns., Vol. 1997(1997), No. 20, pp 1-12.

Partial regularity for flows of H-surfaces

Changyou Wang

This article studies regularity of weak solutions to the heat equation for H-surfaces. Under the assumption that the function H is Lipschitz and depends only on the first two components, the solution has regularity on its domain, except for a set of measure zero. Moreover, if the solution satisfies certain energy inequality, this set is finite.

Submitted September 4, 1997. Published November 20, 1997.
Math Subject Classification: 35B65, 35K65.
Key Words: H-surfaces, Hardy spaces, Lorentz spaces.

Show me the PDF file (171 KB), TEX file, and other files for this article.

Changyou Wang
Department of Mathematics, University of Chicago, Chicago, IL 60637. USA
E-mail adress: cywang@math.uchicago.edu
Return to the EJDE home page